Revista Matemática Iberoamericana


Full-Text PDF (956 KB) | Metadata | Table of Contents | RMI summary
Volume 2, Issue 4, 1986, pp. 381–396
DOI: 10.4171/RMI/40

Published online: 1986-12-31

Variants of the Calderón-Zygmund Theory for $L^p$-spaces

Anthony Carbery[1]

(1) University of Edinburgh, UK

No abstract available for this article.

No keywords available for this article.

Carbery Anthony: Variants of the Calderón-Zygmund Theory for $L^p$-spaces. Rev. Mat. Iberoam. 2 (1986), 381-396. doi: 10.4171/RMI/40